Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 7:43 PM EST for 6 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 7:43 PM EST (00:43 UTC)
- Expired
- Jan 11, 2020, 8:30 PM EST
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Bibb County, GA, Jones County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 1:42 PM EST | Tornado Watch | SPC | 7 hr |
| Jan 11, 5:38 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted.
578
WUUS52 KFFC 120043
SVRFFC
GAC009-021-169-289-303-319-120130-
/O.NEW.KFFC.SV.W.0022.200112T0043Z-200112T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
743 PM EST Sat Jan 11 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilkinson County in central Georgia...
Southern Baldwin County in central Georgia...
Northeastern Bibb County in central Georgia...
Central Twiggs County in central Georgia...
Southwestern Washington County in east central Georgia...
Southeastern Jones County in central Georgia...
* Until 830 PM EST.
* At 743 PM EST, a severe thunderstorm was located over Franklinton,
or 7 miles east of Macon, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Marion,
Postell, Mountain Springs, Griswoldville, Hebron, Coopers, Bullard,
Fitzpatrick and Pancras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3280 8278 3281 8280 3276 8295 3261 8355
3275 8354 3288 8365 3309 8311 3305 8310
3308 8305 3298 8285
TIME...MOT...LOC 0043Z 250DEG 47KT 3279 8353
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
273
WWUS52 KFFC 120104
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
804 PM EST Sat Jan 11 2020
GAC021-120113-
/O.CAN.KFFC.SV.W.0022.000000T0000Z-200112T0130Z/
Bibb GA-
804 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BIBB COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.
LAT...LON 3280 8278 3281 8280 3276 8295 3264 8344
3283 8343 3298 8340 3309 8311 3305 8310
3308 8305 3298 8285
TIME...MOT...LOC 0103Z 250DEG 47KT 3287 8326
$$
GAC009-169-289-303-319-120130-
/O.CON.KFFC.SV.W.0022.000000T0000Z-200112T0130Z/
Wilkinson GA-Baldwin GA-Twiggs GA-Washington GA-Jones GA-
804 PM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR WILKINSON...SOUTHERN BALDWIN...NORTHEASTERN TWIGGS...SOUTHWESTERN
WASHINGTON AND EAST CENTRAL JONES COUNTIES...
At 803 PM EST, a severe thunderstorm was located near Ivey, or near
Irwinton, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey, McIntyre,
Toomsboro, Oconee, Deepstep, Midway-Hardwick, Marion, Coopers,
Pancras, Scottsboro, Ripley, Myricks Mill, Hebron and Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3280 8278 3281 8280 3276 8295 3264 8344
3283 8343 3298 8340 3309 8311 3305 8310
3308 8305 3298 8285
TIME...MOT...LOC 0103Z 250DEG 47KT 3287 8326
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:59 PM EST, 44 minutes earlier.
Area forecast discussion, Jan 11, 6:59 PM EST, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 659 PM EST Sat Jan 11 2020 .PREV DISCUSSION... /Issued 247 PM EST Sat Jan 11 2020/ SHORT TERM /Tonight through Sunday Night/... Current Radar loop shows the line of showers and thunderstorms moving across Alabama and should begin pushing into NW GA by 3-4pm. Just ahead of this line of storms is strong Southwesterly warm air advection and dewpoints in the mid to upper 60s across GA. The models are also showing Perceptible waters in the 1.5 to 1.8 inch range. A strong low-level jet at 850 mb is contributing to very strong low-level shear (40-50 kts) and 0-1 km helicity values of 200- 400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring and is oriented nearly parallel to the system. I said all this to say these values are abnormally high for this time of year and the atmosphere is primed for some severe storms to move in this afternoon/evening. The main surface low is centered right along the AR/TN/MS border and is still expected to move rapidly NE into the eastern Great Lake states by 12z Sun. The cold front moves into NW GA this evening with the line of severe storms just ahead of it. Showers have already developed across the state but the severe storms will make their way into NW GA by 3-4pm. This line is expected to continue pushing SE through tonight. It should sweep through the Metro ATL area between 5- 9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and brief tornadoes embedded within the line will be the primary severe weather hazards. The highest likelihood of severe weather is expected in the western portion of the forecast area in the closest vicinity to the low-level jet, where shear values will be the greatest. A brief period of cool, rain-free conditions can be expected on Sunday morning across north Georgia after the passage of the cold front to the south and east. However, this respite will be short- lived as the front will stall across south Georgia as it orients itself parallel to the southwesterly flow aloft and begin to retreat back to the north as a warm front during the daytime Sunday. Isentropic lift to the north of the frontal boundary will lead to scattered showers with some isolated thunderstorms gradually developing northward through the area during the afternoon hours on Sunday and continuing through Monday. 01 LONG TERM /Monday through Saturday/... Unsettled weather will persist for much of the long term portion of the forecast. No major changes were needed. Old frontal boundary remains stalled across portions of the CWA into the middle of next week. This boundary will serve to focus rounds of rainfall, some heavy at times. Currently, the axis if heaviest rainfall is mainly along and north of the Interstate 20 corridor and this has some run to run consistency. On average, one to three inches of rainfall is progged, but some locally higher amounts are possible in the higher elevations of NE GA. A cold front is on track to move through later on Wednesday, with high pressure briefly building back in for Thursday into early Friday. The other story (besides the additional rains) will be the temperatures. Values around 20 degrees above normal are likely for the first half of the week. NListemaa && .AVIATION... 00Z Update... Line of strong to severe SHRA/TSRA currently moving across the area. Will impact AHN/MCN over the next couple of hours. Reduced vsbys will be possible in the line down to a mile or less. Gusty winds in the 25-30kt range will continue behind the line with gusts 30-45kts possible with the line. Wind gusts should diminish overnight outside of the line of storms. IFR/MVFR cigs should improve to MVFR/VFR later in the overnight hours although a sct IFR/MVFR deck may linger through the overnight. Behind the line, winds have shifted WSW/SW but will shift W overnight before shifting NW around daybreak. Winds should shift back S/SE during the day on Sunday. Wind speeds should be around 3-8kts Sunday. //ATL Confidence...00Z Update... Low to medium confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 51 67 56 70 / 100 40 70 60 Atlanta 50 66 57 70 / 100 30 70 60 Blairsville 45 65 48 64 / 100 10 60 70 Cartersville 47 65 52 68 / 100 10 60 60 Columbus 52 69 60 75 / 100 40 70 60 Gainesville 49 66 53 67 / 100 20 70 60 Macon 56 67 59 76 / 90 50 60 50 Rome 46 64 50 67 / 90 5 50 60 Peachtree City 49 67 56 72 / 100 40 70 60 Vidalia 64 74 63 79 / 80 60 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until midnight EST tonight for the following zones: Baldwin...Bleckley...Clarke...Dodge...Emanuel... Glascock...Greene...Hancock...Jefferson...Johnson...Laurens... Madison...Montgomery...Morgan...Oconee...Oglethorpe...Pulaski... Putnam...Taliaferro...Telfair...Toombs...Treutlen...Twiggs... Warren...Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Wind Advisory until 10 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Tornado Watch until 9 PM EST this evening for the following zones: Banks...Barrow...Bibb...Butts...Chattahoochee...Clayton... Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Fayette... Forsyth...Gwinnett...Hall...Harris...Henry...Houston...Jackson... Jasper...Jones...Lamar...Lumpkin...Macon...Marion...Meriwether... Monroe...Muscogee...Newton...North Fulton...Peach...Pike... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taylor...Towns...Troup...Union...Upson...Walton... Webster...White. High Wind Warning until 10 PM EST this evening for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...Reaves
Hazardous weather outlook, Jan 11, 7:31 PM EST, 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 731 PM EST Sat Jan 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 731 PM EST Sat Jan 11 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A line of showers and thunderstorms will continue to move across portions of central Georgia through the rest of this evening. Some storms may be strong to severe across portions of eastern and central Georgia. The primary storm threats continue to be damaging wind gusts in excess of 60 mph along with the potential for a few tornadoes. In addition, the wind advisory remains in effect through 10 PM this evening as strong winds are expected to continue. Strong wind gusts especially in the higher elevations of north Georgia could bring down trees and powerlines. The High Wind Warning is still in effect for parts of north Georgia, generally north of a Rome to Jasper line until 10 PM this evening. As the storms move through later today and tonight, periods of heavy rain could result in localized flooding. The severe threat should end west to east this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and a few thunderstorms will persist over central Georgia on Sunday, developing again across the entire area by Monday. Heavy rainfall could again lead to flooding concerns as soils will be saturated from previous rains. Showers and thunderstorms will persist into Friday with possibly a brief break on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters should continue to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jan 11, 7:14 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 1 S AURARIA 34.46N 84.02W
01/11/2020 LUMPKIN GA EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF AURARIA AND
BLACKBURN RD. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000021
TVLocal storm report, Jan 11, 7:18 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 3 E HOLLIS LATHEM RESER 34.37N 84.21W
01/11/2020 DAWSON GA EMERGENCY MNGR
A TREE FELL DOWN ON A TRANSFORMER SPARKING A FIRE ON
KELLY BRIDGE RD. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000022
TVLocal storm report, Jan 11, 7:20 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG FLAGVIEW MOBILE HOME PA 33.75N 84.72W
01/11/2020 DOUGLAS GA EMERGENCY MNGR
A POWERLINE WAS REPORTED DOWN ON THE 6200TH BLOCK OF
QUEENS ROAD. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000023
TVSpecial weather statement, Jan 11, 7:22 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 PM EST Sat Jan 11 2020
GAZ037>039-050-051-060-061-072-073-084-120100-
Taliaferro GA-Wilkes GA-Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-
Oglethorpe GA-Jones GA-Greene GA-Oconee GA-
722 PM EST Sat Jan 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHWESTERN WILKINSON...PUTNAM...BALDWIN...HANCOCK...
SOUTHWESTERN OGLETHORPE...EASTERN JONES...GREENE AND SOUTHEASTERN
OCONEE COUNTIES UNTIL 800 PM EST...
At 722 PM EST...a line of strong thunderstorms was along a line
extending from Barnett Shoals to Rockville to near Cross Keys...and
moving east at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Greensboro, Gray, Sparta,
Crawfordville, Gordon, Union Point, Ivey, McIntyre, Woodville, White
Plains, Siloam, Maxeys, Rayle, Sharon, Reynolds at Lake Oconee,
Phoenix and Midway-Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8281 3347 8287 3325 8278 3313 8290
3308 8305 3299 8305 3285 8320 3285 8338
3290 8341 3287 8347 3290 8366 3336 8332
3347 8333 3349 8328 3354 8327 3360 8334
3386 8335 3385 8328 3388 8287 3384 8270
TIME...MOT...LOC 0022Z 273DEG 26KT 3386 8330 3336 8322 3289 8363
WIND...50MPHLocal storm report, Jan 11, 7:29 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 ENE BILL ARP 33.68N 84.78W
01/11/2020 DOUGLAS GA EMERGENCY MNGR
A POWERLINE WAS REPORTED DOWN ON THE 6200TH BLOCK OF
QUEENS ROAD. TIME INDICATED BY RADAR.
&&
CORRECTED LOCATION
EVENT NUMBER FFC2000023
TVLocal storm report, Jan 11, 7:43 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 SE SHANNON 34.33N 85.06W
01/11/2020 FLOYD GA EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN ON A TREE FARM NEAR ROME
GA. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000024
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 7:14 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Sumter, Twiggs | 46 min |
| Jan 11, 7:22 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Taliaferro, Wilkes | 38 min |
| Jan 11, 7:54 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more | 51 min |
| Jan 11, 7:56 PM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 49 min |
| Jan 11, 7:58 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 62 min |
| Jan 11, 8:01 PM EST | Severe Thunderstorm Warning | FFC | Wilkes | 29 min |
| Jan 11, 8:07 PM EST | Tornado Warning | FFC | Wilkes | 13 min |
| Jan 11, 8:16 PM EST | Special Weather Statement | FFC | Houston | 14 min |
| Jan 11, 8:20 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Taliaferro, Warren and 2 more | 40 min |
| Jan 11, 8:30 PM EST | Special Weather Statement | FFC | Johnson, Washington | 30 min |
| Jan 11, 9:00 PM EST | Special Weather Statement | FFC | Jefferson, Johnson | 30 min |
| Jan 11, 9:02 PM EST | Special Weather Statement | FFC | Wilcox | 28 min |
| Jan 11, 9:27 PM EST | Special Weather Statement | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jan 11, 10:02 PM EST | Special Weather Statement | FFC | Emanuel, Treutlen | 28 min |
| Jan 11, 10:16 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 44 min |
| Jan 11, 10:40 PM EST | Special Weather Statement | FFC | Toombs | 35 min |
| Jan 12, 1:19 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery | 26 min |
| Jan 12, 3:11 PM EST | Special Weather Statement | FFC | Emanuel | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.